Items where Author is "Aslanyan, Vahagn"

Up a level
Export as [feed] RSS
Group by: Item Type | Status | No Grouping
Jump to: Article
Number of items: 6.

Article

Aslanyan, Vahagn, Eterović, Sebastian and Kirby, Jonathan (2021) A closure operator respecting the modular j-function. Israel Journal of Mathematics. ISSN 0021-2172 (In Press)

Aslanyan, Vahagn (2021) Some remarks on atypical intersections. Proceedings of the American Mathematical Society. ISSN 0002-9939

Aslanyan, Vahagn (2021) Weak modular Zilber–Pink with derivatives. Mathematische Annalen. ISSN 0025-5831

Aslanyan, Vahagn, Eterović, Sebastian and Kirby, Jonathan (2021) Differential existential closedness for the j-function. Proceedings of the American Mathematical Society, 149 (4). pp. 1417-1429. ISSN 0002-9939

Aslanyan, Vahagn (2021) Ax-Schanuel and strong minimality for the j-function. Annals of Pure and Applied Logic, 172 (1). ISSN 0168-0072

Aslanyan, Vahagn (2020) Existentially closed De Morgan algebras. Algebra Universalis, 81 (1). ISSN 0002-5240

This list was generated on Sun Jul 25 17:05:42 2021 BST.